default search action
"Retractability of solutions to the Yang-Baxter equation and p-nilpotency ..."
Emiliano Acri, Rafal Lutowski, Leandro Vendramin (2020)
- Emiliano Acri, Rafal Lutowski, Leandro Vendramin:
Retractability of solutions to the Yang-Baxter equation and p-nilpotency of skew braces. Int. J. Algebra Comput. 30(1): 91-115 (2020)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.